Ahmad M. Alghamdi ; Sadek Gala ; Maria Alessandra Ragusa - A regularity criterion in multiplier spaces to Navier-Stokes equations via the gradient of one velocity component

cm:10267 - Communications in Mathematics, February 14, 2023, Volume 31 (2023), Issue 1 - https://doi.org/10.46298/cm.10267
A regularity criterion in multiplier spaces to Navier-Stokes equations via the gradient of one velocity componentArticle

Authors: Ahmad M. Alghamdi ORCID; Sadek Gala ; Maria Alessandra Ragusa ORCID

    In this paper, we study regularity of weak solutions to the incompressible Navier-Stokes equations in $\mathbb{R}^{3}\times (0,T)$. The main goal is to establish the regularity criterion via the gradient of one velocity component in multiplier spaces.


    Volume: Volume 31 (2023), Issue 1
    Published on: February 14, 2023
    Accepted on: November 8, 2022
    Submitted on: November 7, 2022
    Keywords: Mathematics - Analysis of PDEs,35Q30, 35K15, 76D03

    Consultation statistics

    This page has been seen 175 times.
    This article's PDF has been downloaded 192 times.